# SDR VTZA200500046

- Difficulty date: April 1, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO STANDBY AIRSPEED INDICATION ON TAKEOFF ROLL.  PURGED STANDBY PITOT SYSTEM WITH NITROGEN.  REF AMM 34-11-00.  PERFORMED OPS CHECK ON STANDBY AIRSPEED, OPS CHECK GOOD.  REF AMM 34-12-01.
